Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 22, 2015, 3:59 PM CDT for Deaf Smith County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2015, 3:59 PM CDT (20:59 UTC)
- Expired
- Apr 22, 2015, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Deaf Smith County, TX
The radar
The Amarillo radar (KAMA), 88 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WUUS54 KAMA 222059
SVRAMA
TXC117-222145-
/O.NEW.KAMA.SV.W.0048.150422T2059Z-150422T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 445 PM CDT
* AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SIMMS...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SIMMS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3514 10254 3489 10248 3490 10280 3500 10282
TIME...MOT...LOC 2059Z 251DEG 10KT 3495 10273
HAIL...1.00IN
WIND...60MPH
$$
NF2 follow-up statements
353
WWUS54 KAMA 222114
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
414 PM CDT WED APR 22 2015
TXC117-222145-
/O.CON.KAMA.SV.W.0048.000000T0000Z-150422T2145Z/
DEAF SMITH TX-
414 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DEAF
SMITH COUNTY UNTIL 445 PM CDT...
AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF SIMMS...AND MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SIMMS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3492 10273 3503 10276 3514 10254 3490 10248
TIME...MOT...LOC 2114Z 258DEG 11KT 3495 10269
HAIL...1.75IN
WIND...60MPH
$$
NF988
WWUS54 KAMA 222131
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
431 PM CDT WED APR 22 2015
TXC117-222145-
/O.CON.KAMA.SV.W.0048.000000T0000Z-150422T2145Z/
DEAF SMITH TX-
431 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DEAF
SMITH COUNTY UNTIL 445 PM CDT...
AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
SIMMS...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SIMMS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3490 10248 3490 10251 3491 10266 3504 10268
3512 10254 3492 10248
TIME...MOT...LOC 2131Z 266DEG 14KT 3495 10261
HAIL...1.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:50 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 22, 2:50 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 250 PM CDT WED APR 22 2015 .MESOSCALE DISCUSSION... LATEST UPDATE... 19Z KAMA SOUNDING MODIFIED FOR 19Z HRX SFC OB SHOWS AN ENVIRONMENT READY TO POP. WEAK SPEED BUT STRONG DIRECTIONAL SHEAR IS NOTED IN THE LOW LEVELS AS WINDS VEER FROM SE AT THE SFC TO SWRLY BY 800MB. THE REST OF THE HODOGRAPH LOOKS PRETTY STRAIGHT, MEANING SPLITTING SUPERCELLS ARE A GOOD POSSIBILITY WITH RIGHT MOVERS HEADING ESE AT ABOUT 20KT. AS HAS BEEN THE CASE IN RECENT EVENTS...MODELS HAVE UNDERDONE EXPECTED CAPE VALUES A BIT AND A HEARTY AMOUNT OF SBCAPE (UPWARDS OF 3000 J/KG) AND HAIL CAPE IS EVIDENT GIVEN STRONG MID LVL LAPSE RATES. SEVERE STORMS SHOULD FIRE WITHIN THE NEXT HOUR OR 2 WITH VERY LARGE HAIL (BASEBALLS AND BIGGER??) AND GUSTY WINDS THE INITIAL THREATS. LOW LEVEL MOISTURE ADVECTION HAS BEEN VERY IMPRESSIVE WITH HEREFORD'S DEWPT SURGING FROM 42F TO 54F IN LESS THAN 3 HRS AND THEREFORE LCL HEIGHTS MAY NOT BE AS HIGH AS ORIGINALLY EXPECTED (KAMA HAS CLOUDS BASES AT 3100 FT RIGHT NOW). THE LOWER EXPECTED LCL HEIGHTS AND POTENTIAL FOR A TORNADO THREAT TO DEVELOP MORE RAPIDLY ARE PROBABLY THE BIGGEST DIFFERENCES NOTED BETWEEN THE LAST MESOSCALE UPDATE AND THIS ONE. ALL OTHER FACETS OF BELOW 108 PM ANALYSIS REMAIN APPLICABLE. MESOSCALE UPDATE #1 (108 PM CDT)... MOTHER NATURE SEEMS TO BE POINTING HER FINGER IN OUR DIRECTION FOR THIS AFTERNOON. LOW LVL MOISTURE CONVERGENCE SHOULD MAXIMIZE OVER DEAF SMITH/OLDHAM COUNTIES THIS AFTERNOON BETWEEN A STALLING COLD FRONT AND ADVANCING DRYLINE. INITIATION SEEMS LIKELY SOMEWHERE WITHIN A 50 MILE RADIUS OF VEGA, TX BETWEEN 3-6 PM. IN SPITE OF ONLY MODEST LOW TO MID LEVEL SHEAR INITIALLY...INCREASING FLOW ABOVE 500MB WILL PROMOTE EFFECTIVE SHEAR VALUES OF UP TO 50 KTS. WITH ONLY MODEST LOW LEVEL SHEAR VALUES AND NEUTRAL TO SLIGHTLY INCREASING MID LVL HEIGHTS...WE COULD SEE A SITUATION WHERE THE FIRST FEW UPDRAFTS GET TOPPLED AS THEY ASCEND INTO THE HIGHER MOMENTUM AIR. HOWEVER...THINK THAT BY LATE AFTERNOON...THIS WILL BE OVERCOME BY A COMBINATION OF LOW LVL CONVERGENCE, ADDITIONAL INSTABILITY, AND INCREASING SHEAR IN THE LOWEST FEW HUNDRED MILLIBARS. WITH SOME MIXING OF DRIER PBL AIR EXPECTED...INITIAL CONVECTION SHOULD BE RELATIVELY HIGH BASED (LCL HEIGHTS OF AROUND 2000M). HOWEVER...WITH CONTINUED STRONG MOISTURE ADVECTION STORM BASES SHOULD LOWER, ESPECIALLY IN THE EVENING HOURS. WITH MLCAPES UPWARD OF 2000 J/KG AND AFOREMENTIONED SHEAR...DAMAGING HAIL AND STRONG WINDS APPEAR TO BE THE MOST LIKELY THREATS WITH INITIAL CONVECTION. AS THE EVENT ROLLS ON...LOWERING LCL HEIGHTS AND THE POTENTIAL FOR HORIZONTAL VORTICITY ADVECTION NEAR THE IMPRESSIVE BAROCLINIC ZONE (52F IN BEAVER COUNTY, 74F IN HEREFORD AT 17Z) MEAN A TORNADO THREAT COULD DEVELOP. THIS THREAT WOULD BE THE MOST NOTABLE SOUTH OF A LINE FROM ROUGHLY BORGER TO PAMPA TO WHEELER. A SECONDARY AREA OF SHOWERS AND THUNDERSTORMS COULD AFFECT THE NRN TX PANHANDLE AND OK PANHANDLE THIS EVENING...BUT SEVERE THREATS LOOK MINIMAL WITH THIS CONVECTION. BJS .DISCUSSION... LINGERING SEVERE CONVECTION WILL EXIT THE AREA OVERNIGHT AS LOW CLOUDS AND DENSE FOG LIKELY SET UP CAMP...ESPECIALLY WHERE HEAVY RAINFALL OCCURRED HOURS EARLIER. WILL NEED TO WATCH THE SOUTHERN TEXAS PANHANDLE...ESPECIALLY...FOR A DENSE FOG ADVISORY POTENTIAL FOR EARLY THURSDAY MORNING. SHORT RANGE MODELS HINT THAT A FEW ISOLATED STORMS WILL DEVELOP THURSDAY AFTERNOON/EVENING ACROSS THE FAR EASTERN PANHANDLES. DO THINK THE BEST CHANCES FOR CONVECTION WILL BE JUST EAST OF THE FORECAST AREA...SO THINK SEVERE WEATHER CHANCES FOR TOMORROW WILL BE MUCH LOWER THAN TODAY. ANY CONVECTION THAT DEVELOPS THURSDAY AFTERNOON WILL PUSH ON INTO WESTERN OKLAHOMA BY EVENING GIVING WAY TO DRY CONDITIONS AND CLEARING SKIES. FRIDAY AND THROUGH THE WEEKEND...WARM AND DRY WEATHER WILL BE THE MAIN STORY FOR THE PANHANDLES. SHOULD BE A VERY NICE SPRING WEEKEND TO GET OUT AND ENJOY...WITH EXCEPTION OF GUSTY SOUTHWESTERLY WINDS ON FRIDAY AFTERNOON/EVENING. WINDS WILL BE FAR LESS BREEZY ON SATURDAY AND SUNDAY BUT DOWNSLOPING WILL STILL OCCUR ALLOWING HIGHS TO BE WELL INTO THE 80S ALL THREE DAYS (FRIDAY-SUNDAY). NEXT SYSTEM WILL IMPACT THE PANHANDLES BEGINNING SUNDAY NIGHT AS A LARGE UPPER LOW BEGINS ITS TREK TOWARDS THE REGION. DEPENDING ON THE EXACT TRACK OF THIS LOW...PARTS OF THE PANHANDLES HAVE THE POTENTIAL TO SEE HEAVY RAINFALL ESPECIALLY ON MONDAY AND CONTINUING INTO MONDAY NIGHT. IF A LOCATION HAD TO BE PINPOINTED RIGHT NOW FOR HIGHEST RAINFALL AMOUNTS...THE MOST FAVORABLE AREA WOULD BE NORTH OF THE CANADIAN RIVER. SEVERE WEATHER THREAT LOOKS SLIM TO NONE THANKS TO THE UPPER LEVEL PATTERN AND UNUSUAL CLOSED LOW TRACKING OVER THE REGION. DEFINITELY SOMETHING TO WATCH WITH FORECASTS EXPECTED TO MODIFY BETWEEN NOW AND THEN. HIGHS ON MONDAY WILL BE MUCH COOLER WITH 60S EXPECTED. ONCE THE UPPER LOW EXITS THE AREA...DRY CONDITIONS WILL RETURN WITH HIGHS SLOWLY MODERATING BACK UP TO SEASONAL NORMALS BY WEDNESDAY. HURLEY && .FIRE WEATHER... ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON FRIDAY WITH GUSTY SOUTHWEST WINDS BETWEEN 25MPH TO 35MPH AND LOW RELATIVE HUMIDITIES BELOW 15 PERCENT EXPECTED...ESPECIALLY ACROSS THE SOUTHWEST TEXAS PANHANDLE. HOWEVER...RAINFALL TODAY AND TONIGHT AS WELL AS GREEN UP OF FUELS MAY PRECLUDE ANY SIGNIFICANT FIRE WEATHER CONCERNS FRIDAY AND THROUGH THIS WEEKEND. HURLEY && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 50 75 53 83 53 / 40 10 5 5 0 BEAVER OK 45 64 51 83 52 / 20 20 20 10 5 BOISE CITY OK 46 74 47 77 48 / 30 10 5 10 0 BORGER TX 52 72 55 84 54 / 40 20 10 5 0 BOYS RANCH TX 50 76 51 83 51 / 40 10 5 5 0 CANYON TX 50 77 52 82 52 / 40 10 5 5 0 CLARENDON TX 52 72 56 85 56 / 50 20 20 5 0 DALHART TX 47 75 48 80 48 / 40 10 5 5 0 GUYMON OK 47 71 50 83 51 / 30 20 10 10 0 HEREFORD TX 49 79 51 81 51 / 30 10 5 5 0 LIPSCOMB TX 47 65 54 83 54 / 30 20 20 10 0 PAMPA TX 49 70 54 83 53 / 40 20 10 5 0 SHAMROCK TX 51 68 57 85 57 / 40 20 20 10 0 WELLINGTON TX 54 70 59 86 57 / 50 20 20 10 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Apr 22, 3:08 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 308 PM CDT WED APR 22 2015 OKZ001>003-TXZ001>020-231100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 308 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL EXIST SOUTH OF A DALHART TO CANADIAN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE IN THE FAR EASTERN PANHANDLES ON THURSDAY WITH SMALL HAIL AND GUSTY WINDS BEING THE MAIN THREATS. THUNDERSTORMS CAN AGAIN BE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT...ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ELEVATED TO POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE TEXAS PANHANDLE DUE TO GUSTY SOUTHWEST WINDS AND MINIMUM RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. AREA FIRE MANAGERS NEED TO BE ALERT FOR THE POTENTIAL OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY. HURLEY
In the hours before
Special weather statement, Apr 22, 3:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT WED APR 22 2015
TXZ016-222030-
DEAF SMITH TX-
300 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEAF SMITH COUNTY UNTIL
330 PM CDT...
AT 257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 9
MILES SOUTH OF GLENRIO TO 4 MILES NORTH OF RHEA...MOVING EAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
BOOTLEG...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3513 10305 3517 10268 3474 10263 3474 10304
3475 10305
TIME...MOT...LOC 2000Z 255DEG 18KT 3506 10304 3473 10294
NFSpecial weather statement, Apr 22, 3:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 341 PM CDT WED APR 22 2015 TXZ011-016-222115- DEAF SMITH TX-OLDHAM TX- 341 PM CDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM AND NORTHERN DEAF SMITH COUNTIES UNTIL 415 PM CDT... AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF SIMMS...OR 22 MILES WEST OF VEGA...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ADRIAN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 35. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3545 10277 3529 10240 3505 10279 3511 10290 TIME...MOT...LOC 2041Z 212DEG 31KT 3516 10278 NF
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:35 PM CDT | Special Weather Statement | AMA | Oldham | 40 min |
| Apr 21, 9:28 PM CDT | Special Weather Statement | AMA | Potter | 47 min |
| Apr 22, 2:57 AM CDT | Special Weather Statement | AMA | Hemphill | 48 min |
| Apr 22, 3:43 AM CDT | Special Weather Statement | AMA | Hemphill | 32 min |
| Apr 22, 5:24 AM CDT | Special Weather Statement | AMA | Lipscomb | 36 min |
| Apr 22, 5:57 AM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| Apr 22, 3:00 PM CDT | Special Weather Statement | AMA | Deaf Smith | 30 min |
| Apr 22, 3:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| Apr 22, 3:41 PM CDT | Special Weather Statement | AMA | Oldham | 34 min |
| Apr 22, 4:06 PM CDT | Special Weather Statement | AMA | Oldham | 24 min |
| Apr 22, 4:40 PM CDT | Special Weather Statement | AMA | Hartley | 50 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 61 min |
| Apr 22, 5:09 PM CDT | Special Weather Statement | AMA | Deaf Smith | 36 min |
| Apr 22, 5:20 PM CDT | Tornado Warning | AMA | Deaf Smith, Randall | 40 min |
| Apr 22, 5:30 PM CDT | Special Weather Statement | AMA | Moore | 45 min |
| Apr 22, 5:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 65 min |
| Apr 22, 5:44 PM CDT | Special Weather Statement | AMA | Randall | 31 min |
| Apr 22, 5:51 PM CDT | Tornado Warning | AMA | Deaf Smith, Randall | 34 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 38 min |
| Apr 22, 6:11 PM CDT | Special Weather Statement | AMA | Armstrong | 34 min |
| Apr 22, 6:14 PM CDT | Special Weather Statement | AMA | Dallam | 61 min |
| Apr 22, 6:26 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.